Thyroid UK
82,763 members97,787 posts

tablets occasionally dissolving in mouth... is this right and ok ?

some mornings I'm finding my pill,, mercury pharma 100s, actually dissolving in mouth as soon as I put it in. I can feel it happen and quickly chug down load of water but I can taste it after and doesn't feel right. is this ok and common with levo ? seems to be more common lately as can't recall having this issue in the past. thanks

8 Replies
oldestnewest

Interesting - suggests variation between batches doesn't it?

Reply

I'm deff getting it more lately, leaves terrible after taste ,

Reply

I'm sure you have done this already but have you told your pharmacist and asked why this is happening? Also is your pack within date and has it been kept at the recommended temperature? Sounds pretty horrible I hate tasting pills.

Reply

hi,, checked and yes is well in date,, but I've got another pack out and will keep in bedroom which is cooler than lounge,, see if it happens again.. thanks..

Reply

This has also happened to me lately and I wonder if MP Levo also causes awful powdery feeling in mouth, not to mention nasty chemical taste. Janet.

Reply

yeah I get all that but just started to think perhaps that's normal,, not nice though..

Reply

It doesn't sound right as levothyroxine is supposed to dissolve in stomach, not mouth.

Reply

exactly what I thought ,,

Reply

You may also like...